journal6 ›› 2007, Vol. 28 ›› Issue (2): 3-5.

• Mathematics • Previous Articles     Next Articles

Some Geometric Inequalities in 2-Dimensional Constant Curvature Space


  1. (Nanjing University of Finance and Economics,Nanjing 210003,China)
  • Online:2007-03-25 Published:2012-06-18
  • About author:WANG Geng(1960-),male,was born in Tongcheng City,Anhui Province,professor of Nanjing University of Finance and Economics;research areas are metric geometry and nonlinear differential equation.
  • Supported by:

    The National Natural Science  Foundation of China (70471071)

Abstract: For geodesic triangle in 2-dimensional constant curvature space Σ,the author improves some geometric inequalities on its interior angle by theory of majorization.

Key words: Gauss curvature, geodesic triangle, Schur convex

WeChat e-book chaoxing Mobile QQ